# SDR CAL960347

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 440
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .50 INCH CRACK IN SHEAR TIE AT STA 440, BL ZERO.  THE CRACKED SECTION SHEAR TIE WAS CUT OFF IAW SRM 53-10-4.  AN ANGLE AND FILLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-4 AND SRM 51-30-2.  (X)
